# SDR SWAA2022012783632

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SERVICE DOOR THRESHOLD SUPPORT ANGLE; BS 298 - 330; RBL 57; WL 208. / REMOVED OUT OF LIMITS FWD SERVICE DOOR THRESHOLD SUPPORT ANGLE AT BS 298-330 RBL57 WL 208 AND INSTALLED NEW THRESHOLD SUPPORT ANGLE IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0; DWG 141A8310 REV.D
